Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 580741, 7 pages
http://dx.doi.org/10.1155/2015/580741
Research Article

Numerical Solution of Riccati Equations by the Adomian and Asymptotic Decomposition Methods over Extended Domains

1Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 41335-1914, Rasht, Iran
2Department of Mathematics, Rasht Branch, Islamic Azad University, P.O. Box 41335-3516, Rasht, Iran
3Department of Mathematics, Guilan Science and Research Branch, Islamic Azad University, Rasht, Iran

Received 8 July 2015; Accepted 27 August 2015

Academic Editor: Timothy R. Marchant

Copyright © 2015 Jafar Biazar and Mohsen Didgar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jafar Biazar and Mohsen Didgar, “Numerical Solution of Riccati Equations by the Adomian and Asymptotic Decomposition Methods over Extended Domains,” International Journal of Differential Equations, vol. 2015, Article ID 580741, 7 pages, 2015. https://doi.org/10.1155/2015/580741.